1. ON RELATIVE CENTRAL EXTENSIONS AND COVERING PAIRS

A. Pourmirzaei; M. Hassanzadeh; B. Mashayekhy

Volume 4, Issue 1 , Summer and Autumn 2016, Pages 1-13

Abstract
  Let (G;N) be a pair of groups. In this article, first we con-struct a relative central extension for the pair (G;N) such that specialtypes of covering pair of (G;N) are homomorphic image of it. Second, weshow that every perfect pair admits at least one covering pair. Finally,among extending some properties ...  Read More

2. SOME REMARKS ON GENERALIZATIONS OF MULTIPLICATIVELY CLOSED SUBSETS

M. Ebrahimpour

Volume 4, Issue 1 , Summer and Autumn 2016, Pages 15-27

Abstract
  Let R be a commutative ring with identity and Mbe a unitary R-module. In this paper we generalize the conceptmultiplicatively closed subset of R and we study some propertiesof these genaralized subsets of M. Among the many results in thispaper, we generalize some well-known theorems about multiplicativelyclosed ...  Read More

3. ON FINITE GROUPS IN WHICH SS-SEMIPERMUTABILITY IS A TRANSITIVE RELATION

S.E. Mirdamadi; Gh.R Rezaeezadeh

Volume 4, Issue 1 , Summer and Autumn 2016, Pages 29-36

Abstract
  Let H be a subgroup of a finite group G. We say that H is SS-semipermutable in Gif H has a supplement K in G such that H permutes with every Sylow subgroup X of Kwith (jXj; jHj) = 1. In this paper, the Structure of SS-semipermutable subgroups, and finitegroups in which SS-semipermutability is a transitive ...  Read More

4. ON COMPOSITION FACTORS OF A GROUP WITH THE SAME PRIME GRAPH AS Ln(5)

A. Mahmoudifar

Volume 4, Issue 1 , Summer and Autumn 2016, Pages 37-51

Abstract
  The prime graph of a finite group $G$ is denoted by$ga(G)$. A nonabelian simple group $G$ is called quasirecognizable by primegraph, if for every finite group $H$, where $ga(H)=ga(G)$, thereexists a nonabelian composition factor of $H$ which is isomorphic to$G$. Until now, it is proved that some finite ...  Read More

5. STRONGLY DUO AND CO-MULTIPLICATION MODULES

S. Safaeeyan

Volume 4, Issue 1 , Summer and Autumn 2016, Pages 53-64

Abstract
  Let R be a commutative ring. An R-module M is called co-multiplication provided that foreach submodule N of M there exists an ideal I of R such that N = (0 : I). In this paper weshow that co-multiplication modules are a generalization of strongly duo modules. Uniserialmodules of finite length and hence ...  Read More

6. SIGNED ROMAN DOMINATION NUMBER AND JOIN OF GRAPHS

A. Behtoei; E. Vatandoost; F. Azizi Rajol Abad

Volume 4, Issue 1 , Summer and Autumn 2016, Pages 65-77

Abstract
  In this paper we study the signed Roman dominationnumber of the join of graphs. Specially, we determine it for thejoin of cycles, wheels, fans and friendship graphs.  Read More

7. ARTINIANNESS OF COMPOSED LOCAL COHOMOLOGY MODULES

H. Saremi

Volume 4, Issue 1 , Summer and Autumn 2016, Pages 79-84

Abstract
  Let $R$ be a commutative Noetherian ring and let $fa$, $fb$ be two ideals of $R$ such that $R/({fa+fb})$ is Artinian. Let $M$, $N$ be two finitely generated $R$-modules. We prove that $H_{fb}^j(H_{fa}^t(M,N))$ is Artinian for $j=0,1$, where $t=inf{iin{mathbb{N}_0}: H_{fa}^i(M,N)$ is not finitelygenerated ...  Read More